# SDR SWIA200718106

- Difficulty date: March 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 29,805 hours, 25,267 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP AT FS280 RBL 9 IS CRACKED, DISCOVERED DURING C-CHECK.  REPLACED DAMAGED OUTBOARD CLIP P/N 601R311011-57 AT FS280 RBL9 IAW CRJ200 SRM 51-42-21.
